# SDR ABXA9500754

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47522
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, DURING UPLATCH CHECK, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  CYCLED GEAR.  NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH.  REPLACED NOSE DOWNLOCK SENSOR IAW DC-9 SUPP. M.M. 32-60-1.  OPS CHECKED GOOD.
